Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Twisted Fourier-Mukai number of a $ K3$ surface


Author: Shouhei Ma
Journal: Trans. Amer. Math. Soc. 362 (2010), 537-552
MSC (2000): Primary 14J28
DOI: https://doi.org/10.1090/S0002-9947-09-04963-0
Published electronically: August 13, 2009
MathSciNet review: 2550163
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a counting formula for the twisted Fourier-Mukai partners of a projective $ K3$ surface. As an application, we describe all twisted Fourier-Mukai partners of a projective $ K3$ surface of Picard number $ 1$.


References [Enhancements On Off] (What's this?)

  • 1. Căldăraru, A, Derived Categories of Twisted Sheaves on Calabi-Yau Manifolds. Ph.D. thesis, Cornell University, 2000.
  • 2. -, Nonfine moduli spaces of sheaves on $ K3$ surfaces. Int. Math. Res. Not. 2002, no. 20, 1027-1056. MR 1902629 (2003b:14017)
  • 3. Canonaco, A; Stellari, P, Twisted Fourier-Mukai functors. Adv. Math. 212 (2007), no. 2, 484-503. MR 2329310 (2008g:14025)
  • 4. Hosono, S.; Lian, B. H.; Oguiso, K.; Yau, S.-T, Fourier-Mukai partners of a $ K3$ surface of Picard number one. Vector bundles and representation theory, 43-55, Contemp. Math., 322, 2003. MR 1987738 (2004b:14065)
  • 5. -, Fourier-Mukai number of a $ K3$ surface. Algebraic structures and moduli spaces, 177-192, CRM Proc. Lecture Notes, 38, 2004. MR 2096145 (2005i:14046)
  • 6. Huybrechts, D.; Stellari, P, Equivalences of twisted $ K3$ surfaces. Math. Ann. 332 (2005), no. 4, 901-936. MR 2179782 (2007b:14083)
  • 7. -, Proof of Căldăraru's conjecture. Appendix: ``Moduli spaces of twisted sheaves on a projective variety'' by K. Yoshioka. Moduli spaces and arithmetic geometry, 31-42, Adv. Stud. Pure Math., 45, 2006. MR 2310257 (2008f:14035)
  • 8. Mukai, S, On the moduli space of bundles on $ K3$ surfaces. I. Vector bundles on algebraic varieties, 341-413, Tata Inst. Fund. Res. Stud. Math., 11, 1987. MR 0893604 (88i:14036)
  • 9. Nikulin, V. V, Integral symmetric bilinear forms and some of their geometric applications. Izv. Akad. Nauk SSSR Ser. Mat. 43 (1979), no. 1, 111-177. MR 0525944 (80j:10031)
  • 10. Orlov, D, Equivalences of derived categories and $ K3$ surfaces. J. Math. Sci. (New York) 84 (1997), no. 5, 1361-1381. MR 1465519 (99a:14054)
  • 11. Pyateskii-Shapiro, I. I.; Shafarevich, I. R, Torelli's theorem for algebraic surfaces of type $ K3$. Izv. Akad. Nauk SSSR Ser. Mat. 35 1971 530-572. MR 0284440
  • 12. Stellari, P, Some remarks about the FM-partners of $ K3$ surfaces with Picard numbers $ 1$ and $ 2$. Geom. Dedicata 108 (2004), 1-13. MR 2112663 (2005i:14047)
  • 13. Todorov, A. N, Applications of the Kahler-Einstein-Calabi-Yau metric to moduli of $ K3$ surfaces. Invent. Math. 61 (1980), no. 3, 251-265. MR 0592693 (82k:32065)
  • 14. Yoshioka, K, Moduli spaces of twisted sheaves on a projective variety. Moduli spaces and arithmetic geometry, 1-30, Adv. Stud. Pure Math., 45, 2006. MR 2306170 (2008f:14024)
  • 15. Géométrie des surfaces $ K3$: Modules et périodes. Astérisque No. 126 (1985). MR 0785216 (87h:32052)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14J28

Retrieve articles in all journals with MSC (2000): 14J28


Additional Information

Shouhei Ma
Affiliation: Graduate School of Mathematical Sciences, University of Tokyo, Tokyo 153-8914, Japan
Email: sma@ms.u-tokyo.ac.jp

DOI: https://doi.org/10.1090/S0002-9947-09-04963-0
Received by editor(s): August 22, 2008
Published electronically: August 13, 2009
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society